# SDR AU960968

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360G
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646743
- Condition: Wrong Part
- Location: R Engine Cylinde
- Component: Cont, TSIO360GB4
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER/PISTON COMBINATION INCORRECT - A +015IN OVERSIZE  PISTON PNO 646743 WAS FITTED TO A STANDARD SIZE CYLINDER PNO 649484 - PISTON HAD PICKED UP IN CYLINDER BORE - METAL CONTAMINATION OF OIL SYSTEM - CYLINDER HAD BEEN CHANGED ON 13NOVEMBER 1995 AT 2027 HOURS - PERSONNEL/MAINTENANCE ERROR -  UNAPPROVED PART
